# SDR QXEA0100386

- Difficulty date: March 9, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rivet
- Condition: Missing
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-2 RIVETS MISSING AT RIGHT HAND STRINGER 32 AND FRAME CLIP STATION 426.  REPAIRED IAW DHC-8 SRM 51-40-00.
